Jump to content

Ducky8989

Member Since 20 Apr 2010
Offline Last Active May 21 2014 10:57 PM

Topics I've Started

Aquaphor Over Bp?

30 April 2013 - 10:01 PM

So I am in my third week of the regimen. I was clear for over 2 years after I did accutane but sadly this spring my acne has come back... and since the side effects were so bad (i had hair loss!) I'm hoping to find an alternative to doing a second course. I have definitely been seeing my skin clear up pretty rapidly on the regimen so far but the dryness and flaking is RIDICULOUS. 

 

While I was on accutane I used to mix aquaphor into my moisturizer in addition to jojoba oil when I had really bad dryness. It was literally a LIFE SAVER. I'm wondering if anyone has tried using aquaphor for dryness on the regimen?

 

Aquaphor is very heavy/greasy so I'm wondering if it might somehow interfere with the effectiveness of the BP or something. But I also feel like as long as I give the BP a good 15-20 minutes to soak in really really well before I apply the aquaphor it probably shouldn't be a problem?

 

I did a search on this and was shocked that no one else has mentioned aquaphor with the regimen... it is such a miracle for dry skin.... 


Mix Aha With Vit C?

29 March 2013 - 01:54 AM

I have been adding ascorbic acid powder (vitamin c) to my moisturizer every night for several months and the results have been great. I just ordered Dan's AHA lotion and was planning to do a mix of half AHA and half moisturizer plus the pinch of the vitamin c powder that I usually do. I would do this routine every night (I read under the product details to do half moisturizer, half AHA if you want to use it nightly). 

 

Is there any reason that I shouldn't mix vitamin c with AHA? I plan to start out very slowly so I don't get irritated. Are there any issues with changing the pH of the AHA and messing with the effectiveness because of that? I saw under the product details that it specified that the AHA lotion has a pH of 4 so I don't know if there is a specific reason for that. 

 

Thanks!


Hormones and acne marks

18 April 2011 - 04:10 PM

I've noticed that my red marks/scars tend to go through cycles... sometimes there will be a couple weeks when they start to look better but then they will start to look inflamed again even if I am doing nothing differently. Is it possible that the severity of my marks is getting inflamed because of hormonal changes throughout my cycle? Do hormones affect inflammation in general?

Is there still hope for me?

15 February 2011 - 11:08 PM

10 days ago I finished a 4 and a 1/2 month course on accutane. I took 40 mg the first month and 60 mg thereafter and I weigh around 115 lbs. I stopped having new breakouts about a month ago but I still have actives that haven't gone away. Is it likely that I will still continue to clear up now that I am off the drug or should I expect to relapse and need further treatment? Has anyone here not been clear at the end of their course (or 10 days after) and still gotten a remission? I am so depressed that I've had to go through the dry skin and chapped lips and fatigue and horrible scarring (that i never got before accutane) all possibly for nothing!